# SDR SWAA2022040489390

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,946 hours, 14,472 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE SLIDING WINDOW SCUFF WEDGE BROKEN ON FRAME SIDE / [01] R&R CAPTAIN SIDE SLIDING WINDOW SCUFF PLATE ASSY PER AMM 56-12-11. OP CK GOOD
